# SDR VNAA2012052200019

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 19,217 hours, 19,809 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Part time: 8,761 hours, 8,716 cycles
- Component: Coffeemaker
- Component part number: 112251
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMELL OF SMOKE IN CABIN ON TAXI OUT.  CREW RETURNED TO GATE.  MAINTENANCE INSPECTED AND FOUND CAUSE OF BURNING SMELL TO BE BURNT GROUND WIRE ON BOTTOM OF COFFEEMAKER.  MAINTENANCE REMOVED AND REPLACED COFFEEMAKER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
